It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Sir Lipton are you there???

Sir Lipton are you there???

[ Back to Messages ]

Message

Posted by Richeldis on October 15, 2000 at 03:48:22:

Hi
I hope you're ok, I've been on anti-psychotics, and they're horrid, some are better than others, and there are others in the same class, eg Olanzapine and Amisulpride. But they all have side-effects, it's a case of finding the best compromise, like, symptoms versus side-effects. They are not supposed to interact with ssri's so you shouldn't have to change them if they're working ok.
Have you tried a mood stabiliser, like Carbamazepine or Sodium Valproate?
Just that if the depression is that bad, it might help and it might mean you don't have to take the anti-psychotic.
Whatever happens please don't come off the meds too quickly, as that can make all kinds of nasty things happen.
Wishing you well
Richeldis


Follow Ups




All times are GMT -7. The time now is 12:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!